# SDR SWAA2022101252303

- Difficulty date: September 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.0 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.000 INCH.  PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.0 INCH FROM FRONT SPAR; INBD SIDE OF RIB. IAW B737-700 SRM 55-10-01-2R-11. REPAIR 11. SEE INDIVIDUAL SIGN OFF BELLOW.;[05] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.0 INCH FROM FRONT SPAR; INBD SIDE OF RIB. IAW B737-700 SRM 55-10-01-2R-11. REPAIR 11.
